Translator Disclaimer
1 February 2014 Hyperbolic Ax–Lindemann theorem in the cocompact case
Emmanuel Ullmo, Andrei Yafaev
Duke Math. J. 163(2): 433-463 (1 February 2014). DOI: 10.1215/00127094-2410546

Abstract

We prove an analogue of the classical Ax–Lindemann theorem in the context of compact Shimura varieties. Our work is motivated by Pila’s strategy for proving the André–Oort conjecture unconditionally.

Citation

Download Citation

Emmanuel Ullmo. Andrei Yafaev. "Hyperbolic Ax–Lindemann theorem in the cocompact case." Duke Math. J. 163 (2) 433 - 463, 1 February 2014. https://doi.org/10.1215/00127094-2410546

Information

Published: 1 February 2014
First available in Project Euclid: 29 January 2014

zbMATH: 1375.14096
MathSciNet: MR3161318
Digital Object Identifier: 10.1215/00127094-2410546

Subjects:
Primary: 03C64, 14G35, 53C38
Secondary: 11J91

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 2 • 1 February 2014
Back to Top